# SDR 2011FA0000242

- Difficulty date: April 11, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N711JH
- Make and model: Snias AS350B2
- Aircraft serial: 3397
- Aircraft time: 12,506 hours, 13,769 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,334 hours, 1,706 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Chip Light
- Part time: 2,334 hours, 1,706 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

.3 HRS INTO HIS TOUR FLIGHT THE PILOT HAD AN ENGINE CHIP WARNING LIGHT.  HE MADE AN UNEVENTFULL UNSCHEDULED LANDING.  AT ARRIVAL MX FOUND NO CHIP LIGHT ENGINE OFF.  MX FOUND (1) 1.5 MM FILAMENT LEVEL "A" ON THE UPPER ELECTRICAL PLUG ALL OTHER PLUGS WERE CLEAN.  THE OIL SYS WAS DRAINED AND RINSED IAW THE MX INSTRUCTIONS AND NO FURTHER PARTICLES WERE DISCOVERED.  THE ACFT WAS RETURNED TO SERVICE.
